# SDR SWIA2020062651254

- Difficulty date: May 20, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 271GLF CRACKED.  (PN: SH670-32593-11)  (C-CHECK) RO 6/24/2020 ORDERED/RECEIVED NEW CABIN FLOOR PANEL 271GLF PN SH670-32593-13.  SEE TRANS 20927305 FOR INSTALLATION.
